# SDR DALA2023111309299

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN EXTERNAL SURFACE (SETTLEMENT AREA OF FUSELAGE FILLET FARING 150RL) BTW STA 851-870 LONG 28L IN REF TO NRC 00671. SUMMARY OF NRC 00705: CORROSION LEVEL 2. FUSELAGE SKIN EXTERNAL SURFACE (SETTLEMENT AREA OF FUSELAGE FILLET FARING 150RL) BTW STA 851-870 LONG 28L WAS REPAIRED PER B-717 SRM 53-20-70-2R PROCEDURE 1 REPAIR 1. PERFORM GVI INSPECTION EVERY 8000 CYCLES PER B717 SRM 53-20-70-2R PROCEDURE 1 REPAIR 1. (LP #0057916)
